My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

My mother has a UTI infection and has anger issues, and definite personality changes, Is that normal with UTI?

I have been told by the nursing home that she is living in that it is normal with UTI patients.   Once she is on a antibiotic she gets back to her normal behavior.

Related Topics: Anger, Antibiotic
 

Answers from Contributors (1)

49 Answers
541 Helpful Votes
A.

Yes a UTI can cause a person to act totally different.  It can cause confusion....anger and personality changes.  It can show symptoms of someone seriously mentally ill and bizarre behavior.  It should clear up with proper medication, but if not, the individual should return to the physician.  The symptoms it causes are not permanent but will continue until the correct medication is used and treatment corrects the UTI

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

13 of 17 found this helpful